# SDR UALA2009041001040

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 29,500 hours, 3,666 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG ANTI-ICE VLV MSG.  FLIGHT DIVERTED.  REPLACED COWL THERMAL A/I CONTROLLER.  COWL THERMAL ANTI-ICE VALVE ASSY & AIRFOIL & COWL ICE PROTECTION SYSTEM CONTROL CARD ASSY.
